MathSciNet Relay Station
MathSciNet bibliographic data
MR2289694 (2010a:46131) 46L05 (46L35 46L80)
Winter, Wilhelm Simple $C\sp *$-algebras with locally finite decomposition rank. J. Funct. Anal. 243 (2007), no. 2, 394–425.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement